# SDR UALA2012032301851

- Difficulty date: March 21, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,744 hours, 13,191 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 108
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS LEFT BLEED LIGHT ILLUMINATED WITH DUCT PRESS ZERO AND VALVE LIGHT ON.  CYCLED CB S11, NO HELP.  TURN ON ANTI-ICE TO CHECK PRV, NO NOTICEABLE RISE IN EGT AS COMPARED TO RT ENG.  REPLACED NR 1 ENGINE PRV AND PRVC REF AMM 36-11-19 AND AMM 36-11-18.  RAN ENGINE, ALL OPS CHECKS GOOD.
